# SDR ZZDA2010612

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27 SEAT EMERGENCY LIGHT INOP.   FOUND BROKEN WIRE FROM PLUG.  REMOVED AND REPLACED CONNECTOR.  OPS CHECK GOOD IAW B717 SWPM 20-31.
